Skip to main content
Log in

A generalized algebraic method of new explicit and exact solutions of the nonlinear dispersive generalized Benjiamin–Bona–Mahony equations

  • Original Paper
  • Published:
Nonlinear Dynamics Aims and scope Submit manuscript

Abstract

Nonlinear dispersive generalized Benjiamin–Bona–Mahony equations are studied by using a generalized algebraic method. New abundant families of explicit and exact traveling wave solutions, including triangular periodic, solitary wave, periodic-like, soliton-like, rational and exponential solutions are constructed, which are in agreement with the results reported in other literatures, and some new results are obtained. These solutions will be helpful to the further study of the physical meaning and laws of motion of the nature and the realistic models. The proposed method in this paper can be further extended to the 2+1 dimensional and higher dimensional nonlinear evolution equations or systems of equations.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Explore related subjects

Discover the latest articles and news from researchers in related subjects, suggested using machine learning.

References

  1. Ablowitz, M.J., Clarkson, P.A.: Soliton, Nonlinear Evolution Equations and Inverse Scattering. Cambridge University Press, Cambridge (1991)

    Google Scholar 

  2. Lamb, G.L. Jr.: Elements of Soliton Theory. Wiley, New York (1980)

    MATH  Google Scholar 

  3. Matveev, V.B., Salle, M.A.: Darboux Transformations and Solitons. Springer, Berlin (1991)

    MATH  Google Scholar 

  4. Hirota, R.: Exact solution of the Korteweg—de Vries equation for multiple collisions of solitons. Phys. Rev. Lett. 27, 1192–1194 (1971)

    Article  Google Scholar 

  5. Hirota, R.: Exact N-soliton solutions of the wave equation of long waves in shallow-water and in nonlinear lattices. J. Math. Phys. 14, 810–814 (1973)

    Article  MATH  MathSciNet  Google Scholar 

  6. Cariello, F., Tabor, M.: Painlevé expansions for nonintegrable evolution equations. Phys. D 39, 77–94 (1989)

    MATH  MathSciNet  Google Scholar 

  7. Wang, M.L.: Solitary wave solutions for variant Boussinesq equations. Phys. Lett. A 199, 169–172 (1995)

    Article  MathSciNet  Google Scholar 

  8. Li, Z.B., Zhang, S.Q.: Exact solitary wave solutions for nonlinear wave equations using symbolic computation. Acta Math. Sci. 17, 81–89 (1997)

    MATH  Google Scholar 

  9. Liu, S.K., Fu, Z.T., Liu, S.D., Zhao, Q.: Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Phys. Lett. A 289, 69–74 (2001)

    Article  MATH  MathSciNet  Google Scholar 

  10. Liu, S.K., Fu, Z.T., Liu, S.D.: Exact solutions to sine-Gordon-type equations. Phys. Lett. A 351, 59–63 (2006)

    Article  MathSciNet  Google Scholar 

  11. Li, J.B., Zhang, L.J.: Bifurcations of traveling wave solution in generalized Pochhammer–Chree equation. Chaos Solitons Fractals 14, 581–593 (2002)

    Article  MATH  MathSciNet  Google Scholar 

  12. Wang, M.L., Zhou, Y.B.: The periodic wave solutions for the Klein–Gordon–Schrödinger equations. Phys. Lett. A 318, 84–92 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  13. Zhang, J.L., Wang, M.L., Wang, Y.M., Fang, Z.D.: The improved F-expansion method and its applications. Phys. Lett. A 350, 103–109 (2006)

    Article  Google Scholar 

  14. Salah, M.E., Doğan, K.: An application of the ADM to seven-order Sawada–Kotara equations. Appl. Math. Comput. 157, 93–101 (2004)

    Article  MATH  MathSciNet  Google Scholar 

  15. Sirendaoreji, Jiong, S.: Auxiliary equation method for solving nonlinear partial differential equations. Phys. Lett. A 309, 387–396 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  16. Sirendaoreji A new auxiliary equation and exact traveling wave solutions of nonlinear equations. Phys. Lett. A 356, 124–130 (2006)

    Article  Google Scholar 

  17. Xu, G.Q., Li, Z.B.: Exact traveling wave solutions of the Whitham–Broer–Kaup and Broer–Kaup–Kupershmidt equations. Chaos Solitons Fractals 24, 549–556 (2005)

    Article  MATH  MathSciNet  Google Scholar 

  18. Xu, C.Z., He, B.G., Zhang, J.F.: Variable separation solutions and new solitary wave structures to the (1+1)-dimensional equations of long-wave-short-wave resonant interaction. Chin. Phys. 13, 1777–1783 (2004)

    Article  Google Scholar 

  19. Xu, C.Z., He, B.G., Zhang, J.F.: Variable separation solutions and new solitary wave structures to the (1+1)-dimensional Ito system. Chin. Phys. 15, 1–7 (2006)

    Article  MATH  Google Scholar 

  20. Fan, E.G.: Using symbolic computation to exactly solve a new coupled MKdV system. Phys. Lett. A 299, 46–48 (2002)

    MATH  MathSciNet  Google Scholar 

  21. Fan, E.G.: A new algebraic method for finding the line soliton solutions and doubly periodic wave solution to a two-dimensional perturbed KdV equation. Chaos Solitons Fractals 15, 567–574 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  22. Fan, E.G.: Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics. Chaos Solitons Fractals 16, 819–839 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  23. Fan, E.G., Dai, H.H.: A direct approach with computerized symbolic computation for finding a series of traveling waves to nonlinear equations. Comput. Phys. Commun. 153, 17–30 (2003)

    Article  MathSciNet  Google Scholar 

  24. Yan, Z.Y.: An improved algebra method and its applications in nonlinear wave equations. Chaos Solitons Fractals 21, 1013–1021 (2004)

    Article  MATH  MathSciNet  Google Scholar 

  25. Zhi, H.Y., Wang, Q., Zhang, H.Q.: A series of new exact solutions to the (2+1)-dimensional Broer–Kau–Kupershmidt equation. Acta Phys. Sin. 54, 1002–1008 (2005)

    MathSciNet  Google Scholar 

  26. Zeng, X., Zhang, H.Q.: New soliton-like solutions to the (2+1)-dimensional dispersive long wave equations. Acta Phys. Sin. 54, 504–510 (2005)

    MathSciNet  Google Scholar 

  27. Bai, C.L., Zhao, H.: Generalized method to construct the solitonic solutions to (3+1)-dimensional nonlinear equation. Phys. Lett. A 354, 428–436 (2006)

    Article  MathSciNet  Google Scholar 

  28. Yomba, E.: The extended Fan’s sub-equation method and its application to KdV–MKdV. BKK and variant Boussinesq equations. Phys. Lett. A 336, 463–476 (2005)

    MATH  MathSciNet  Google Scholar 

  29. Yomba, E.: The modified extended Fan sub-equation method and its application to the (2+1)-dimensional Broer–Kaup–Kupershmidt equation. Chaos Solitons Fractals 27, 187–196 (2006)

    Article  MATH  MathSciNet  Google Scholar 

  30. Wazwaz, A.M.: Exact solutions with compact and noncompact structures for the one-dimensional generalized Benjamin–Bona–Mahony equation. Commun. Nonlinear Sci. Numer. Simul. 10, 855–867 (2005)

    Article  MATH  MathSciNet  Google Scholar 

  31. Tang, Y.N., Xu, W., Gao, L., Shen, J.W.: An algebraic method with computerized symbolic computation for the one-dimensional generalized BBM equation of any order. Chaos Solitons Fractals 32, 1846–1852 (2007)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Liang Gao.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gao, L., Xu, W., Tang, Y. et al. A generalized algebraic method of new explicit and exact solutions of the nonlinear dispersive generalized Benjiamin–Bona–Mahony equations. Nonlinear Dyn 52, 337–345 (2008). https://doi.org/10.1007/s11071-007-9282-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11071-007-9282-6

Keywords